# SDR GTIA050146

- Difficulty date: April 26, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - RIGHT HYDRAULIC TEMP HIGH LIGHT CAME ON DURING FLIGHT, AIRCRAFT TAIL SWAP WITH 819NK.  BLED RIGHT HYDRAULIC SYSTEM RESERVOIR OF EXCESS AIR AND SERVICED TO PROPER LEVEL, OPS CHECK NORMAL.  (M)
